MAUDE Adverse Event Report: MAKO SURGICAL CORP. MICS 3 ANGLED SAGITTAL SAW ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. MICS 3 ANGLED SAGITTAL SAW ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 210490
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); Joint Impingement (4834)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that upon 2 week follow-up for a left mako tka 2.1, an object was seen in the patient's knee on x-ray.The mako 4 trays were searched, and a mics 3 angled saw attachment was found to be missing a screw.Surgeon plan is to remove the screw on (b)(6) 2025.
 
Event or Problem Description
It was reported that upon 2 week follow-up for a left mako tka 2.1, an object was seen in the patient's knee on x-ray.The mako 4 trays were searched, and a mics 3 angled saw attachment was found to be missing a screw.Surgeon plan is to remove the screw on (b)(6) 2025.Update 15/september/2025: screw was removed (surgeon scoped it out of the joint) and will be returned with the saw attachment.
 
Additional Manufacturer Narrative
An event regarding disassociation involving a mako saw attachment was reported.The event was confirmed.Method & results: product evaluation and results: functional inspection confirmed the event.Device is missing one of the screws.As per inspection: inspection it seems like the loctite on both of these screws is either missing or the correct quantity may have not been applied.If the items were washed after the issue, then it may be hard to draw any conclusions and we just have possibilities.This is true for the second complaint; i believe the first was cleaned somehow as it showed no evidence of having been removed from the patient.Review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was confirmed.An nc has been opened to further investigate the problem.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.

Brand Name
MICS 3 ANGLED SAGITTAL SAW ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23220729
Report Number3005985723-2025-00454
Device Sequence Number8779389
Product Code OLO
UDI-Device Identifier07613327523874
UDI-Public07613327523874
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number210490
Device Lot NumberERPSM7 / 0000001094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale